# SDR ALGA2012040501

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N269AL
- Make and model: Bell 206L-4
- Aircraft serial: 52284
- Aircraft time: 8,884 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040535109
- Part serial: N878
- Condition: Corroded
- Location: Main Rotor
- Part time: 4,432 hours
- Component: Mast Assy, Bell
- Component part number: 206040014107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON SPLINES ON MAST POLE BEYOND LIMITS.
